Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Polyanalytic functions with equal modulus


Authors: P. Krajkiewicz and W. Bosch
Journal: Proc. Amer. Math. Soc. 23 (1969), 127-132
MSC: Primary 30.81
DOI: https://doi.org/10.1090/S0002-9939-1969-0244495-8
MathSciNet review: 0244495
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. B. Balk, Polyanalytic functions of constant modulus, Litovsk. Mat. Sb. 6 (1966), 31–36 (Russian, with Lithuanian and English summaries). MR 0201650
  • [2] M. Bôcher, Introduction to higher algebra, Macmillan, New York, 1922.
  • [3] A. Hurwitz, Beweis des Satzes, dass eine einwertige Funktion beliebig vieler Variablen, welche überall als Quotient zweier Potenzreihen dargestellt werden kann, eine rationale Funktion ihrer Arguments ist, J. Reine Angew. Math. 95 (1883), 201-206 (Werke, Bd. I, 148-152).
  • [4] Casimir Kuratowski, Théorèmes sur l’homotopie des fonctions continues de variable complexe et leurs rapports à la théorie des fonctions analytiques, Fund. Math. 33 (1945), 316–367 (French). MR 0016671, https://doi.org/10.4064/fm-33-1-316-367
  • [5] William Fogg Osgood, Topics in the theory of functions of several complex variables, Dover Publications, Inc., New York, 1966. MR 0201668
  • [6] VasiliĭSergeevič Vladimirov, Methods of the theory of functions of many complex variables, Translated from the Russian by Scripta Technica, Inc. Translation edited by Leon Ehrenpreis, The M.I.T. Press, Cambridge, Mass.-London, 1966. MR 0201669
  • [7] K. Weierstrass, Untersuchungen über die $ 2r$-fach periodischen Funktionen mit $ r$ Veränderlichen, Crelles Journal 89 (1880), 1-8 (Werke, Bd. II, 125-134).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.81

Retrieve articles in all journals with MSC: 30.81


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0244495-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society